# SDR CALA2022070801686

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fitting
- Part number: D5337072030000
- Condition: Damaged
- Location: Mlg Dr/ Lh Keel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH KEEL BEAM & MLG DOOR FITTING HAS DISCREPANT HOLES. LOCATIONS & DETAILS. PER PART 1.2 OF ECRA "ACCOMPLISH A PART 3 OF LATEST REVISION OF ECRA 5330-06961 ON OR  BEFORE PERMANENT REPAIR OF THE LH MLG DOOR FITTING KEEL BEAM HOLES PER 24-JUN-2023." PERFORMED INTERIM REPAIR ON LH KEEL BEAM & MLG DOOR FITTING HOLES PER ECRA 5330-06961. REFER TO FIGUES 1-11 FOR DAMAGE ADD EMP:V929087
